| Catalog Number |
1804350-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) coronary artery with moderate calcification, moderate tortuosity and 80% stenosis.The 3.5x15 mm xience skypoint stent delivery system (sds) was attempted to be advanced but failed to cross the lesion due to the anatomy.There was resistance with the anatomy during removal.There were no adverse patient effects and there was no clinically significant delay in the procedure.A new xience skypoint sds was used to complete the procedure.No additional information was provided.